A 31-year-old female asked:
Disclaimer

is it possible that i am gaining weight from pregvit vitamins?

1 doctor answer
Dr. David Satloff
39 years experience Pain Management
Not likely if not pr: Not likely if you are not pregnant......weight gain due to intake of more calories than you are using
Answered on Sep 29, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Vitamins do not: help w/weight gain. Your diet, exercise level, and your metabolism all determine your weight. Please start by seeing your doc to make sure thyroid a ... Read More
A 31-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
Multivitamin is fine: If one is truly underweight (based on height, family background, and body type), a Dr. can evaluate for a hormonal, digestive, or other disorder. If n ... Read More
4
4 thanks
A 53-year-old female asked:
Dr. Earl Sandroff
42 years experience Dentistry
Head to a doctor: If you can't explain a weight loss like this and you claim you are eating healthy and taking supplements...maybe you're not eating enuf food. But...G ... Read More
A 22-year-old female asked:
Dr. Irwin Berkowitz
Specializes in Pediatrics
Maybe: Your bmi (body mass index) is the the underweight category. If you are healthy i would suggest you get a nutritional consult to evaluate the caloric ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month